# SDR CA001122029

- Difficulty date: November 14, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737281
- Aircraft time: 40,334 hours
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896767
- Condition: Chafed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) APU FIRE WARNING IN CRUISE, APU FIRE HANDLED & WARNING CEASED, BOTTLE DISCHARGED.  AIRCRAFT CARRIED OUT A NORMAL LANDING. MAINTENANCE INSPECTED APU & AREA AND FOUND NO INDICATIONS OF FIRE OR OVERHEAT. THE AIRCRAFT WAS RELEASED UNDER THE PROVISIONS OF THE MEL.  NEXT OVERNIGHT MAINTENANCE DISCOVERED DAMAGED WIRING AT THE TAIL PIPE FIRE LOOP. WIRING & LOOP WERE REPLACED ALONG WITH THE FIRE BOTTLE. THE SYSTEM TESTED SERVICEABLE AND THE AIRCRAFT RELEASED.
